# SDR AALA2018080117009

- Difficulty date: July 17, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 91,649 hours, 14,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146T802641
- Condition: Corroded
- Location: Bs 1488-1522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT ENTRY DOOR LOWER SILL SUPPORT ANGLE FROM BS 1488 TO 1522.  REPLACED LOWER THE SUPPORT ANGLE IAW SRM 51-10-02G,  51-00-05-01,  DRAWING 146T8022, AND EA 282405.
